Alert archive / Delaware / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 123, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 3, 2006, 12:00 AM EDT for Sussex County, Delaware. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2006, 12:00 AM EDT (04:00 UTC)
- Expired
- Jul 3, 2006, 12:45 AM EDT
- In force
- 45 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 15 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3139 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KPHI 030400 SVRPHI DEC005-030445- /O.NEW.KPHI.SV.W.0123.060703T0400Z-060703T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1200 AM EDT MON JUL 3 2006 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SUSSEX COUNTY IN SOUTHERN DELAWARE * UNTIL 1245 AM EDT * AT 1153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SEAFORD...OR ABOUT 33 MILES SOUTH OF DOVER...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GEORGETOWN BY 1215 AM EDT... MILLSBORO BY 1240 AM EDT... LAT...LON 3880 7561 3862 7568 3850 7526 3872 7518 $$ MPD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 9:15 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 2, 9:15 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 915 PM EDT SUN JUL 2 2006 .SHORT TERM /REST OF TONIGHT/... WHAT AN EVENING THE CAPE WON OUT AND SEVERE THUNDERSTORMS FORMED INTO LINES. NICE CALL SPC TO ALL USERS, OUR TELEPHONES ARE HAVING PROBLEMS, BOTH WITH INCOMING AND OUTGOING CALLS. WE ARE NOT SURE WHEN PHONE SERVICE WILL RESUME. THANK YOU FOR YOUR PATIENCE. PER THE WEATHER, THE SEVERE THUNDERSTORMS HAVE WEAKENED AND MOVED OUT OF THE WATCH AREA, THEREFORE THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED. MORE TSTMS STILL APPEAR TO BE DEVELOPING IN OHIO AND THESE COULD SPREAD BACK OVER THE FORECAST AREA BY MORNING. THEREFORE, I KEPT IN A CHC ALL AREAS OVERNIGHT. GRIDS HAVE BEEN UPDATED TO REFLECT CURRENT CONDITIONS. WHEW RNS && .PREV DISCUSSION... /ISSUED 430 PM EDT SUN JUL 2 2006/ SHORT TERM /TONIGHT THROUGH WEDNESDAY/... AT 4:30 PM, A FAIR AMOUNT OF TSTM ACTIVITY EXTENDED DIAGONALLY FROM NORTHEAST TO SOUTHWEST ACROSS PENNSYLVANIA. SOME OF THE PRECIP SHOULD BEGIN TO MOVE INTO THE POCONO REGION BY 5:00 PM, AND INTO BERKS COUNTY AND THE LEHIGH VALLEY SHORTLY THEREAFTER. SEVERE THUNDERSTORM WATCH NUMBER 573 IS IN EFFECT UNTIL 11:00 PM FOR ALL OF OUR COUNTIES IN EASTERN PENNSYLVANIA AND NEW JERSEY. IT ALSO INCLUDES CECIL COUNTY IN MARYLAND AND NEW CASTLE COUNTY IN DELAWARE. THE BATCH OF STRONG TO SEVERE TSTMS SHOULD MOVE THROUGH OUR REGION THIS EVENING. HOWEVER, SCATTERED SHOWERS AND TSTMS MAY LINGER INTO THE OVERNIGHT HOURS. THE HEAT AND HUMIDITY WILL CONTINUE FOR MONDAY AND TUESDAY. ON BOTH DAYS, TEMPS WILL BE NEAR 90 OR IN THE LOWER 90S IN MUCH OF OUR FORECAST AREA. HEAT INDEX VALUES SHOULD PEAK IN THE MIDDLE 90S ON BOTH DAYS. THE HEAT AND HUMIDITY COMBINED WITH ANY LINGERING BOUNDARIES FROM TODAYS CONVECTION WILL CREATE ANOTHER CHANCE FOR SHOWERS AND TSTMS ON MONDAY, MAINLY IN THE AFTERNOON. HOWEVER, THERE MAY BE A LITTLE LESS SUPPORT IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE FOR ANY ORGANIZED STRONG CONVECTION AT THAT TIME. TUESDAY LOOKS AS THOUGH IT WILL BRING ANOTHER CHANCE FOR ORGANIZED STRONG TO SEVERE TSTM ACTIVITY WITH A FAIRLY ROBUST MID LEVEL SHORT WAVE PASSING OVERHEAD AND A COLD FRONT APPROACHING FROM THE NORTHWEST. THE COLD FRONT WILL BE SLOW TO MOVE THROUGH OUR REGION AND WEVE INCLUDED A CHANCE FOR SHOWERS AND TSTMS AGAIN FOR WEDNESDAY. LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE COLD FRONT IS EXPECTED TO SINK TO THE SOUTH AND EAST OF OUR REGION DURING WEDNESDAY NIGHT AND THURSDAY. HIGH PRESSURE IS FORECAST TO BUILD DOWN FROM THE NORTHWEST RESULTING IN COOLER AND LESS HUMID AIR FOR THURSDAY AND FRIDAY. THE AIR MASS SHOULD BEGIN TO MODIFY A BIT DURING NEXT WEEKEND WITH TEMPS CREEPING BACK UP AND CLOSE TO 90. AVIATION... VFR CONDITIONS WILL CONTINUE THROUGH MONDAY, EXCEPT IN ANY TSTMS THAT FORM. WITHIN THE STRONGEST TSTMS IFR AND PSBL LIFR CONDITIONS MAY DEVELOP WITH POSSIBLE DAMAGING WINDS. THESE THUNDERSTORMS LOOK TO BE MOST LIKELY IN THE PERIOD FROM 21Z TO 02Z. LATE TONIGHT, SOME MVFR VSBYS WILL PROBABLY DEVELOP AND CONTINUE INTO THE EARLY MORNING HOURS. IF RAIN FALLS OVER THE REST OF THE TAF SITES, THEN MVFR AND PSBLY IFR CONDITIONS COULD DEVELOP. ON MONDAY AFTERNOON, MORE TSTMS ARE POSSIBLE. MARINE... WINDS HAVE REMAINED BELOW 25 KT AND SEAS BELOW 5 FT. THESE CONDITIONS ARE FORECAST TO CONTINUE THROUGH MID WEEK. EACH DAY, SEABREEZES SHOULD FORM, OTHERWISE WINDS ARE SW UNTIL THE COLD FRONT COMES THROUGH FROM THE NW WED AFTERNOON OR NIGHT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 2, 5:16 AM EDT, 18 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 516 AM EDT SUN JUL 2 2006 ANZ450-451-DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ054- 055-060>062-067>071-031000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 516 AM EDT SUN JUL 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, NORTHERN DELAWARE, THE ADJACENT PORTION OF THE MARYLAND EASTERN SHORE, AND NORTHERN, CENTRAL AND SOUTHWEST NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PLACED EASTERN PENNSYLVANIA, NORTHERN, CENTRAL AND SOUTHWESTERN NEW JERSEY, NORTHERN DELAWARE AND THE ADJACENT PORTION OF THE MARYLAND EASTERN SHORE IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WIND, BUT LARGE HAIL AND HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING ALSO ARE POSSIBLE. PRIOR TO ANY THUNDERSTORM ACTIVITY, HEAT INDICES IN THE URBANIZED AREAS OF THE DELAWARE VALLEY ARE FORECAST TO CLIMB INTO THE MID 90S TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT OF CONVECTION CONTINUES AT LEAST THROUGH TUESDAY NIGHT, AND THE HEAT AND HUMIDITY ALSO WILL LINGER THROUGH THE REST OF THE HOLIDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ANZ430-431-452>455-DEZ002>004-MDZ012-015-019-020-NJZ021>025- 031000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 516 AM EDT SUN JUL 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHERN NEW JERSEY, CENTRAL AND SOUTHERN PORTIONS OF DELAWARE AND ADJACENT PORTIONS OF THE MARYLAND EASTERN SHORE. .DAY ONE...TODAY AND TONIGHT HEAT INDICES INLAND ARE FORECAST TO CLIMB INTO THE MID 90S TODAY. THERE ALSO IS A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT OF CONVECTION WILL INCREASE THROUGH TUESDAY, AND THE HEAT AND HUMIDITY WILL LINGER THROUGH THE REST OF THE HOLIDAY PERIOD AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. MPD
In the hours before
Local storm report, Jul 2, 6:40 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SUN JUL 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 N READING 40.41N 75.93W
07/02/2006 BERKS PA TRAINED SPOTTER
TREE LIMBS DOWN AND PEA SIZE HAIL
0620 PM TSTM WND DMG FULLERTON 40.63N 75.49W
07/02/2006 LEHIGH PA EMERGENCY MNGR
TREES DOWN IN WHITEHALL
&&
STAUBERLocal storm report, Jul 2, 7:18 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT SUN JUL 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 N READING 40.41N 75.93W
07/02/2006 BERKS PA TRAINED SPOTTER
TREE LIMBS DOWN AND PEA SIZE HAIL
0620 PM TSTM WND DMG FULLERTON 40.63N 75.49W
07/02/2006 LEHIGH PA EMERGENCY MNGR
TREES DOWN IN WHITEHALL
0710 PM TSTM WND GST PHILA 40.00N 75.15W
07/02/2006 M0.00 MPH PHILADELPHIA PA TRAINED SPOTTER
61 MPH GUST AND LIMBS DOWN WITH DIME SIZE HAIL
&&
STAUBERLocal storm report, Jul 2, 9:03 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
903 PM EDT SUN JUL 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 N READING 40.41N 75.93W
07/02/2006 BERKS PA TRAINED SPOTTER
TREE LIMBS DOWN AND PEA SIZE HAIL
0620 PM TSTM WND DMG FULLERTON 40.63N 75.49W
07/02/2006 LEHIGH PA EMERGENCY MNGR
TREES DOWN IN WHITEHALL
0655 PM TSTM WND GST 3 NNW ALDAN 39.96N 75.30W
07/02/2006 M60.00 MPH DELAWARE PA TRAINED SPOTTER
60 MPH WIND GUST MEASURED IN ROSEMONT
0657 PM TSTM WND DMG 5 NNE PERKASIE 40.44N 75.27W
07/02/2006 BUCKS PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN UPPER BUCKS COUNTY
0710 PM TSTM WND GST PHILA 40.00N 75.15W
07/02/2006 M0.00 MPH PHILADELPHIA PA TRAINED SPOTTER
61 MPH GUST AND LIMBS DOWN WITH DIME SIZE HAIL
0730 PM TSTM WND GST 5 E PENNSVILLE 39.66N 75.42W
07/02/2006 E60.00 MPH SALEM NJ TRAINED SPOTTER
ESTIMATED BY TRUCKERS ON U.S. 130.
0730 PM TSTM WND DMG WILMINGTON 39.74N 75.53W
07/02/2006 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN ON 202. NEW CASTLE COUNTY AIRPORT GUSTED TO 57
MPH.
0735 PM HAIL COLLINGSWOOD 39.92N 75.07W
07/02/2006 M0.88 INCH CAMDEN NJ NEWSPAPER
ALSO NICKEL SIZE HAIL IN BARRINGTON
0739 PM TSTM WND DMG MOORESTOWN-LENOLA 39.96N 74.97W
07/02/2006 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN IN MOORESTOWN
0739 PM TSTM WND DMG 11 S BURLI 39.72N 74.70W
07/02/2006 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN IN SHAMONG
&&
STAUBERLocal storm report, Jul 2, 9:05 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
905 PM EDT SUN JUL 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 N READING 40.41N 75.93W
07/02/2006 BERKS PA TRAINED SPOTTER
TREE LIMBS DOWN AND PEA SIZE HAIL
0620 PM TSTM WND DMG FULLERTON 40.63N 75.49W
07/02/2006 LEHIGH PA EMERGENCY MNGR
TREES DOWN IN WHITEHALL
0655 PM TSTM WND GST 3 NNW ALDAN 39.96N 75.30W
07/02/2006 M60.00 MPH DELAWARE PA TRAINED SPOTTER
60 MPH WIND GUST MEASURED IN ROSEMONT
0657 PM TSTM WND DMG 5 NNE PERKASIE 40.44N 75.27W
07/02/2006 BUCKS PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN UPPER BUCKS COUNTY
0710 PM TSTM WND GST PHILA 40.00N 75.15W
07/02/2006 M0.00 MPH PHILADELPHIA PA TRAINED SPOTTER
61 MPH GUST AND LIMBS DOWN WITH DIME SIZE HAIL
0730 PM TSTM WND GST 5 E PENNSVILLE 39.66N 75.42W
07/02/2006 E60.00 MPH SALEM NJ TRAINED SPOTTER
ESTIMATED BY TRUCKERS ON U.S. 130.
0730 PM TSTM WND DMG WILMINGTON 39.74N 75.53W
07/02/2006 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN ON 202. NEW CASTLE COUNTY AIRPORT GUSTED TO 57
MPH.
0735 PM HAIL COLLINGSWOOD 39.92N 75.07W
07/02/2006 M0.88 INCH CAMDEN NJ NEWSPAPER
ALSO NICKEL SIZE HAIL IN BARRINGTON
0739 PM TSTM WND DMG MOORESTOWN-LENOLA 39.96N 74.97W
07/02/2006 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN IN MOORESTOWN
0755 PM TSTM WND DMG 11 S BURLI 39.72N 74.70W
07/02/2006 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN IN SHAMONG
&&
STAUBERLocal storm report, Jul 2, 10:43 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 PM EDT SUN JUL 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG FULLERTON 40.63N 75.49W
07/02/2006 LEHIGH PA EMERGENCY MNGR
TREES DOWN IN WHITEHALL
0620 PM TSTM WND DMG 5 N READING 40.41N 75.93W
07/02/2006 BERKS PA TRAINED SPOTTER
TREE LIMBS DOWN AND PEA SIZE HAIL
0625 PM TSTM WND DMG 4 SSW STEVENSVILLE 38.94N 76.34W
07/02/2006 QUEEN ANNES MD EMERGENCY MNGR
WIRES DOWN ON KENT ISLAND. ABOUT 1,000 RESIDENTS LOST
POWER.
0630 PM TSTM WND DMG 3 ESE CALIFON 40.70N 74.79W
07/02/2006 HUNTERDON NJ EMERGENCY MNGR
WIRES DOWN IN THE NORTHEAST PART OF THE COUNTY.
0640 PM TSTM WND DMG DOYLESTOWN 40.31N 75.13W
07/02/2006 BUCKS PA EMERGENCY MNGR
SEVERAL TREES AND WIRES DOWN COUNTYWIDE
0640 PM TSTM WND DMG 5 WSW SOMERVILLE 40.55N 74.71W
07/02/2006 SOMERSET NJ EMERGENCY MNGR
WIRES AND LIMBS DOWN IN HILLSBOROUGH AND BRANCHBURG
0645 PM TSTM WND DMG NORRISTOWN 40.12N 75.34W
07/02/2006 MONTGOMERY PA EMERGENCY MNGR
TREES DOWN.
0655 PM TSTM WND GST 3 NNW ALDAN 39.96N 75.30W
07/02/2006 M60.00 MPH DELAWARE PA TRAINED SPOTTER
60 MPH WIND GUST MEASURED IN ROSEMONT
0657 PM TSTM WND DMG 5 NNE PERKASIE 40.44N 75.27W
07/02/2006 BUCKS PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN UPPER BUCKS COUNTY
0700 PM TSTM WND DMG 2 NE KENNETT SQUARE 39.87N 75.68W
07/02/2006 CHESTER PA EMERGENCY MNGR
FEW TREES DOWN IN POCOPSON, PENNSBURY KENNETT SQUARE
0705 PM TSTM WND DMG 2 NNE ARDMORE 40.03N 75.28W
07/02/2006 MONTGOMERY PA EMERGENCY MNGR
TREES DOWN IN LOWER MERION, A COUPLE INTO HOMES. A FEW
OTHER TREES DOWN IN JENKINTOWN.
0710 PM TSTM WND GST PHILA 40.00N 75.15W
07/02/2006 M0.00 MPH PHILADELPHIA PA TRAINED SPOTTER
61 MPH GUST AND LIMBS DOWN WITH DIME SIZE HAIL
0730 PM TSTM WND DMG WILMINGTON 39.74N 75.53W
07/02/2006 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN ON 202. NEW CASTLE COUNTY AIRPORT GUSTED TO 57
MPH.
0730 PM TSTM WND GST 5 E PENNSVILLE 39.66N 75.42W
07/02/2006 E60.00 MPH SALEM NJ TRAINED SPOTTER
ESTIMATED BY TRUCKERS ON U.S. 130.
0735 PM HAIL COLLINGSWOOD 39.92N 75.07W
07/02/2006 M0.88 INCH CAMDEN NJ NEWSPAPER
ALSO NICKEL SIZE HAIL IN BARRINGTON
0739 PM TSTM WND DMG MOORESTOWN-LENOLA 39.96N 74.97W
07/02/2006 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN IN MOORESTOWN
0745 PM TSTM WND DMG 4 SSW BELLMAWR 39.81N 75.12W
07/02/2006 GLOUCESTER NJ PUBLIC
TREES DOWN IN DEPTFORD.
0755 PM TSTM WND DMG CHERRY HILL 39.90N 75.00W
07/02/2006 CAMDEN NJ BROADCAST MEDIA
TREES DOWN IN CHERRY HILL.
0755 PM TSTM WND DMG 11 S BURLI 39.72N 74.70W
07/02/2006 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN IN SHAMONG
0800 PM TSTM WND DMG TOMS RIVER 39.95N 74.18W
07/02/2006 OCEAN NJ EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN THE NORTHERN HALF OF THE
COUNTY. ALSO SOME SMALL HAIL REPORTED.
0800 PM TSTM WND DMG 4 WSW ASBURY PARK 40.21N 74.09W
07/02/2006 MONMOUTH NJ EMERGENCY MNGR
TREES AND WIRES DOWN COUNTYWIDE HARDEST HIT FROM UPPER
FREEHOLD NORTHEAST THROUGH SANDY HOOK AND POINTS
EASTWARD.
&&
GIGILocal storm report, Jul 2, 10:46 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 PM EDT SUN JUL 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 N READING 40.41N 75.93W
07/02/2006 BERKS PA TRAINED SPOTTER
TREE LIMBS DOWN AND PEA SIZE HAIL
0620 PM TSTM WND DMG FULLERTON 40.63N 75.49W
07/02/2006 LEHIGH PA EMERGENCY MNGR
TREES DOWN IN WHITEHALL
0625 PM TSTM WND DMG 4 SSW STEVENSVILLE 38.94N 76.34W
07/02/2006 QUEEN ANNES MD EMERGENCY MNGR
WIRES DOWN ON KENT ISLAND. ABOUT 1,000 RESIDENTS LOST
POWER.
0630 PM TSTM WND DMG 3 ESE CALIFON 40.70N 74.79W
07/02/2006 HUNTERDON NJ EMERGENCY MNGR
WIRES DOWN IN THE NORTHEAST PART OF THE COUNTY.
0640 PM TSTM WND DMG 5 WSW SOMERVILLE 40.55N 74.71W
07/02/2006 SOMERSET NJ EMERGENCY MNGR
WIRES AND LIMBS DOWN IN HILLSBOROUGH AND BRANCHBURG
0640 PM TSTM WND DMG DOYLESTOWN 40.31N 75.13W
07/02/2006 BUCKS PA EMERGENCY MNGR
SEVERAL TREES AND WIRES DOWN COUNTYWIDE
0645 PM TSTM WND DMG NORRISTOWN 40.12N 75.34W
07/02/2006 MONTGOMERY PA EMERGENCY MNGR
TREES DOWN.
0655 PM TSTM WND GST 3 NNW ALDAN 39.96N 75.30W
07/02/2006 M60.00 MPH DELAWARE PA TRAINED SPOTTER
60 MPH WIND GUST MEASURED IN ROSEMONT
0657 PM TSTM WND DMG 5 NNE PERKASIE 40.44N 75.27W
07/02/2006 BUCKS PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN UPPER BUCKS COUNTY
0700 PM TSTM WND DMG 2 NE KENNETT SQUARE 39.87N 75.68W
07/02/2006 CHESTER PA EMERGENCY MNGR
FEW TREES DOWN IN POCOPSON, PENNSBURY KENNETT SQUARE
0705 PM TSTM WND DMG 2 NNE ARDMORE 40.03N 75.28W
07/02/2006 MONTGOMERY PA EMERGENCY MNGR
TREES DOWN IN LOWER MERION, A COUPLE INTO HOMES. A FEW
OTHER TREES DOWN IN JENKINTOWN.
0710 PM TSTM WND GST PHILA 40.00N 75.15W
07/02/2006 M0.00 MPH PHILADELPHIA PA TRAINED SPOTTER
61 MPH GUST AND LIMBS DOWN WITH DIME SIZE HAIL
0730 PM TSTM WND DMG WILMINGTON 39.74N 75.53W
07/02/2006 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN ON 202. NEW CASTLE COUNTY AIRPORT GUSTED TO 57
MPH.
0730 PM TSTM WND GST 5 E PENNSVILLE 39.66N 75.42W
07/02/2006 E60.00 MPH SALEM NJ TRAINED SPOTTER
ESTIMATED BY TRUCKERS ON U.S. 130.
0735 PM HAIL COLLINGSWOOD 39.92N 75.07W
07/02/2006 M0.88 INCH CAMDEN NJ NEWSPAPER
ALSO NICKEL SIZE HAIL IN BARRINGTON
0739 PM TSTM WND DMG MOORESTOWN-LENOLA 39.96N 74.97W
07/02/2006 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN IN MOORESTOWN
0745 PM TSTM WND DMG 4 SSW BELLMAWR 39.81N 75.12W
07/02/2006 GLOUCESTER NJ PUBLIC
TREES DOWN IN DEPTFORD.
0755 PM TSTM WND DMG 11 S BURLI 39.72N 74.70W
07/02/2006 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN IN SHAMONG
0755 PM TSTM WND DMG CHERRY HILL 39.90N 75.00W
07/02/2006 CAMDEN NJ BROADCAST MEDIA
TREES DOWN IN CHERRY HILL.
0800 PM TSTM WND DMG 4 WSW ASBURY PARK 40.21N 74.09W
07/02/2006 MONMOUTH NJ EMERGENCY MNGR
TREES AND WIRES DOWN COUNTYWIDE HARDEST HIT FROM UPPER
FREEHOLD NORTHEAST THROUGH SANDY HOOK AND POINTS
EASTWARD.
0800 PM TSTM WND DMG TOMS RIVER 39.95N 74.18W
07/02/2006 OCEAN NJ EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN THE NORTHERN HALF OF THE
COUNTY. ALSO SOME SMALL HAIL REPORTED.
0832 PM TSTM WND GST 6 ENE CAPE 39.17N 74.73W
07/02/2006 M0.00 MPH CAPE MAY NJ TRAINED SPOTTER
MEASURED WIND GUST TO 62 MPH.
&&
GIGINearby
Severe Thunderstorm Warnings in Delaware, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.